I am on a very large amount at least 10 mgs not 1.0 , 10 mgs how. can I take 1 mg 3x a day to prevent withdrawel? ive abused them and dont want to go through the horror stories i hear about or is it too late?
Wow, that's a lot! I am not a M.D. and know more about opiates than the xanax but maybe go to 7mg and see if you experience anxiety. Take plenty of vitimins Bcomplex 100 and vitimin C about 500mg t.i.d. I would also purchase melatonin to help with the sleeplessness you'll experience. Personally I wouldn't cut myself to such a low dosage to begin with and cut all ties with the people you know who get it for you. Get better company, you know the friends you may have lost during your addiction may be there to help you get off of it.
Anyone out there with more experience on withdrawls for Xanax? We would really appreciate your input.
it is imperitive that you get klonopin to help you ease out of xanax. My girlfriend was doing tons of xanax and ran out.......had a seixure, then another....... and another.
Seizure is not definite, but a possiblity.
Long term use of xanax bypasses certain neural pathways, after awahile these pathways become stagnant. Take away the xanax and the artificial pathway that the xanax was creating goes away, then your brain goes looking for the old paths and they are not there and.... whammo seizure. I am not a doc, but this can happen. Sometimes your brain is stronger and keeps these paths around just enough to keep ya out of trouble, but if not.......
Go to your doc and tell him/her what you are tryin to do. Klonopin is cheap in its generic clonazapam. It isn't as intense as xanax but has the same effect. Then when you get off the klonopin you will get some WD but not as bad and.... thank god no seizure risk.
Do some research on the cold turkey WD on xanax. It can be rough, but is a heck of lot easier than most Withdrawals.
I wish you luck and I hope it goes easy on you.
goto www.remedyfind.com and read up on what others say about it. One of the best site around besides this one.
Right now, actually I got a dui and am going through drug treatment. I was previously taking approximately 10-20 mg of xanax a day. I would many times run out and be faced with the withdrawal symptoms. Mostly they seem to consist of severe anxiety, depression, anger, fatigue, loss of appatite, and isolation. I might have left a few out, but to me these were the most noticable. I recently was switched to valium, and the symptoms were about the same. through my treatment, ive been told that the symptoms will last up to 6 months! thats unbearable! well its something needing to be done. Ive been totally off all medications for about 2.5 months. Recently I even stopped drinking coffee. Trust me, if u have anxiety issues coffee is horrible for that. One thing you need to realize is that socially, we are different. that means we need to act like we are different. Another suggestion is to against all your feeling and fears, find a NA, or AA meeting and hit it up. Just sit there, or just tell someone your feelings, and you'll find comfort. Also, start praying that god will put someone in your life that will give you the asnwers you need. this always works for me. I mean if we cant call on god for help, whats the point of having one. Oh and if your a scientologist, then find a science book and start reading! The only way to get through to the other side is to find some faith and stick to it like there is no tomorrow! good luck on the journey, and always remember that god loves you, and he knows how strong-willed you are, and will never give you more than you cant handle. Oh and just for your knowledge, always make sure to eat lots of food, water, and vitamins... get a great big turkey (triptofen) and eat a huge meal right before you go to bed. This will allow you to get a good nights rest. The right way, unmedicated. If your worried about gaining weight, just think of how much energy you will have the next day after a good nights sleep. Youll be able to actually exercise, and by the way this will controll anxiety during the daytime also.
Hi all, day 1 of no xanax just wondering if your meant to be feeling really awful, cause i dont know what to do or if i can deal with it. Any suggestions. At first xanax saved my life, now its destroying it.
Im on 10 to 15 ml a day .. My shrink is about 64 about to retire ... He's had me on tri-score ( 150 tabs a pick up ) plus Valium and codeine ... I got deep issues ... sometimes my xanax runs out before I can get to see shrink and get repeats , plus the PBS are onto me for abuse of the drug .... Its all very tricky .
Anyway ... The longer you been have been on it and the heavier your dosage , the withdrawels are the worst ... Valium is nothing for me to let go of , codeine , grumpy for a day or 2 .... Smak and Crak took about a month ( the drugs are so dirty on the streets ; pharmacopia cleaner ) ...
Xanax is an evil mother , especially if you have been naughty and over doing it .... Worst withdrawels I have ever experienced .... You get anger , sleeplessness , fear of going out the front door , then when you have to go get on that bus and pick up ; your sweating , shaking ( the sweating is a foul greasy sweat , that smells , must have something to do with the liver ) .. You get head shocks ( mini epileptic episodes ) ... It just goes on and on .... After about 5 days if you can hack it .. you do start to feel normal again and have these amazing dreams .... I wished id stopped after that 5 days but I my shrink just gave the baby more candy and 10 months later ... I worry each day whats going to happen when the the shrink splits ... I guess it will be a hospital withdrawel ...
Depend on how long and how much but if you have been a heavy user for a long time .... DONT go it alone ... You get suicidal thoughts ; that blew even my creative , existential , fundamental drive to tiny pieces ...
Its a bad drug ... Strange that its a drama getting a 5ml valium but Xanax no probs .... Some doctors must be getting nice holidays or laptops , perks , etc out of the company ...
Good drug for Panic disorder though , must say ...... just way too moorish ...
good luck . Its not in gods hands ; its in yours .... I have a battle ahead .
Day one was the worst for me, I was up to about 12mg a day. The first day I went without any I had a seizure at my job, which resulted in a skull fracture that was pretty serious. If you can't see a dr, at least try to spend the first few days at home with someone to watch over you. Also I hear klonopin is good for easing off xanax.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.